MathSciNet Relay Station
MathSciNet bibliographic data
MR415775 (54 #3854) 60J10
Pitman, J. W. On coupling of Markov chains. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 35 (1976), no. 4, 315–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement